# SDR ASAA1058138

- Difficulty date: August 5, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 12,961 hours, 4,249 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Blower
- Part number: 6426512001
- Condition: Dirty
- Location: Weather Radar
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PWS FAIL ANNUNCIATED ON BOTH DISPLAYS AFTER LANDING.  ACCOMP WXR SYS DISPLAY TEST, TEST PASS.  ACCOMP GVI OF R/T BLOWER FOUND BLOWER DIRTY REMOVED R/T & BLOWER.  CLEANED BLOWER RE-INSTALLED BLOWER.  ACCOMP BLOWER TEST, TEST PASS.  RE-INSTALLED R/T.  ACCOMP WXR SYS DISPLAY TEST & OPS TEST BOTH TEST PASS.  GROUND VERIFICATION IS SUCCESSFUL.
